# SDR SWAA2025061674207

- Difficulty date: May 22, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO LINER SUPPORT ANGLE LOCATED BS 727B LBL 51 WL 201 AT AFT CARGO COMPARTMENT 2025-340192<[01] PERFORMED REPAIR ON CARGO LINER SUPPORT ANGLE LOCATED BS 727B LBL 51 WL 201 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED
